# SDR ASOA201101083

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 21,908 hours, 19,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD MOST EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED RT FORWARD NR1 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.  RELAMPED RT FORWARD NR 1 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
